MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the patient records found no prior complaints or other incidents on file for this patient.The patient appears to have been getting good pain relief from the nalu system during the 18 months that the system was in use.There is no obvious reason for the impedance issues and no visual defects were observed at the time of explant.The components were not returned to the firm for further testing to evaluate the cause of the impedance errors.The patient informed a nalu representative of plans to move out of the country, to a location with no nalu representation or support.With inability to obtain the ordered mri scan, as well as the plans to relocate out of the country, the patient felt it was best to remove the nalu system and pursue other avenues of pain relief.
 
Event or Problem Description
The patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2023 to treat lower back and upper leg pain.On (b)(6) 2024, the patient was seen for pre-mri testing and was found to have impedance errors on one contact of an implanted lead, and thus was unable to have the mri.The patient requested to have the nalu system removed and a full system explant was performed on (b)(6) 2025.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21417891
Report Number3015425075-2025-00060
Device Sequence Number9208422
Product Code GZB
UDI-Device Identifier00812537036137
UDI-Public(01)00812537036137(11)221107(17)251107
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/07/2025
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown